An Example on Composite Differentiable Functions in Infinite Dimensions



Downloads per month over past year

Jaramillo Aguado, Jesús Ángel (1989) An Example on Composite Differentiable Functions in Infinite Dimensions. Bulletin of the Australian Mathematical Society, 40 (1). pp. 91-95. ISSN 0004-9727

[thumbnail of Jaramillo45.pdf] PDF
Restringido a Repository staff only


Official URL:


We present an example showing that a classical result due to Glaeser about the closedness of composition subalgebras of infinitely differeuniable functions cannot be extended to the case of weakly uniformly differentiable functions on Banach spaces

Item Type:Article
Uncontrolled Keywords:Weakly uniformly differentiable functions; Glaeser theorem; real-analytic mapping; Fréchet topology of uniform convergence on compact subsets of functions and all their derivatives
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16854
Deposited On:24 Oct 2012 08:19
Last Modified:27 Jul 2018 07:27

Origin of downloads

Repository Staff Only: item control page